# SDR BAGA2024070800005

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N233BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55273
- Aircraft time: 317 hours, 175 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE SMELL REPORTED BY FLIGHT ATTENDANTS IN THE AFT CENTER LAV. RETURNED TO LAS. NO INDICATIONS IN THE COCKPIT. PERFORMED VISUAL AND SMELL INSPECTION OF LAV C AND ALL ELECTRICAL EQUIPMENT. COULD NOT FIND ANY COMPONENTS THAT HAD AN ELECTRICAL SMELL. CONDUCTED FURTHER INSPECTION AND FOUND SOURCE OF SMELL TO BE CORROSION PREVENTION COMPOUND ON PANEL BEHIND GALLEY CART STORAGE AREA. AIRFLOW CARRIES SMELL INTO THE AREA BEHIND THE LAV SHROUD. VERIFIED SMELL WITH CABIN CREW AND FO AS WHAT THEY SMELLED IN FLIGHT. REMOVED EXCESS CPC FROM FASTENER HEADS. OKAY FOR SERVICE AT THIS TIME.
